Dragan Jukic
Dragan Jukic
Professor of Mathematics, Department of Mathematics, University of Osijek, Croatia
Verified email at mathos.hr - Homepage
TitleCited byYear
Least-squares fitting Gompertz curve
D Jukić, G Kralik, R Scitovski
Journal of Computational and Applied Mathematics 169 (2), 359-375, 2004
702004
Existence of optimal solution for exponential model by least squares
D Jukić, R Scitovski
Journal of Computational and Applied mathematics 78 (2), 317-328, 1997
441997
Nonlinear weighted least squares estimation of a three-parameter Weibull density with a nonparametric start
D Marković, D Jukić, M Benšić
Journal of Computational and Applied Mathematics 228 (1), 304-312, 2009
422009
On the existence of the nonlinear weighted least squares estimate for a three-parameter Weibull distribution
D Jukić, M Benšić, R Scitovski
Computational Statistics & Data Analysis 52 (9), 4502-4511, 2008
362008
The existence of optimal parameters of the generalized logistic function
D Jukić, R Scitovski
Applied Mathematics and Computation 77 (2-3), 281-294, 1996
341996
Least‐squares problems for Michaelis–Menten kinetics
KP Hadeler, D Jukić, K Sabo
Mathematical Methods in the Applied Sciences 30 (11), 1231-1241, 2007
312007
Solution of the least-squares problem for logistic function
D Jukić, R Scitovski
Journal of computational and applied mathematics 156 (1), 159-177, 2003
312003
A method for solving the parameter identification problem for ordinary differential equations of the second order
R Scitovski, D Jukić
Applied Mathematics and Computation 74 (2-3), 273-291, 1996
291996
Matematika I
D Jukic, R Scitovski
Odjel za matematiku, Osijek, 2000
272000
Approximating surfaces by moving total least squares method
R Scitovski, Š Ungar, D Jukić
Applied mathematics and computation 93 (2-3), 219-232, 1998
271998
Total least-squares problem for exponential function
R Scitovski, D Jukic
Inverse problems 12 (3), 341, 1996
271996
Total least squares fitting Michaelis–Menten enzyme kinetic model function
D Jukić, K Sabo, R Scitovski
Journal of Computational and Applied Mathematics 201 (1), 230-246, 2007
252007
Partial linearization of one class of the nonlinear total least squares problem by using the inverse model function
D Jukič, R Scitovski, H Späth
Computing 62 (2), 163-178, 1999
251999
A necessary and sufficient criteria for the existence of the least squares estimate for a 3-parametric exponential function
D Jukić
Applied mathematics and computation 147 (1), 1-17, 2004
232004
On nonlinear weighted total least squares parameter estimation problem for the three-parameter Weibull density
D Marković, D Jukić
Applied mathematical modelling 34 (7), 1839-1848, 2010
222010
On nonlinear weighted errors-in-variables parameter estimation problem in the three-parameter Weibull model
D Jukić, D Marković
Applied mathematics and computation 215 (10), 3599-3609, 2010
212010
Mathematics
M Crnjac, D Jukić, R Scitovski
Ekonomski fakultet, 1994
201994
Least squares fitting Gaussian type curve
D Jukić, R Scitovski
Applied mathematics and computation 167 (1), 286-298, 2005
172005
Least squares fitting Gaussian type curve
D Jukić, R Scitovski
Applied mathematics and computation 167 (1), 286-298, 2005
172005
Existence results for special nonlinear total least squares problem
D Jukić, R Scitovski
Journal of mathematical analysis and applications 226 (2), 348-363, 1998
151998
The system can't perform the operation now. Try again later.
Articles 1–20